# SDR AALA202406039451

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 41,136 hours, 17,575 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STUCK AND INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
